MathSciNet Relay Station
MathSciNet bibliographic data
MR1415348 (98g:54015) 54B20 (54C20 54C35 54C65 54E15)
Künzi, Hans-Peter A.; Shapiro, Leonid B. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1853–1859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement